# SDR CNMA201902120002

- Difficulty date: January 29, 2019
- Submitted: February 12, 2019
- Operation: Air carrier
- Aircraft: N351AX
- Make and model: Boeing 767-33A
- Aircraft serial: 27908
- Aircraft time: 86,658 hours, 13,228 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 202248013
- Part serial: 482362
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

YELLOW CABIN AUTO INOP ICAS MESSAGE. WHITE CABIN  ALT AUTO 2 AND AUTO 1 STATUS MESSAGES. MANUAL CONTROL INOP.   CORRECTED ACTION: T/S TO OUTFLOW VALVE ACTUATOR. REMOVED AND REPLACED ACTUATOR IAW B763 AMM CH 21-31. OPS CHECK SATISFACTORY.
